I had fat injected to my cheeks in the beginning of this September. Now, while my left cheek is almost back to how it was before the grafting, my right cheek has developed a hard lump under my skin that is visible only when I am smiling. It's been two months now. What should I do? I am so depressed... I wish I didn't do it. There is also a lump underneath my right eye tear trough area. It's just that it's not as obvious. What should I do... (I am in my mid 30s)
Lump in the Right Cheek After Fat Grafting
Doctor Answers (3)
Fat grafting to the cheeck and lid area should be done by EXPERTS only. correction of lumpiness can be a MAJOR endevour. and can be impossible if the fat in in the muscles. Attempts to remove it by non experts can cause more problems. Knowing when to stop is an art. Using the right tools and technology is crucial in my experience.
Specific ULTRASOUND energy to disolve the fat only is superb. Even with that the results are NOT PERFECT.
Lump from fat injections
Have you seen your doctor to evaluate this lump you have after a fat injection? Lumps can be created from overcorrection, bleeding causing a hematoma, fluid collections and cysts. There may be continued reduction of the lump and as more months pass you may see more flattening. Massaging may help and your doctor may consider injecting a small amount of corticosteroid.
Lumps in Cheeks After Fat Transfer
Sorry to hear about your disappointing fat transfer procedure. You should discuss your concerns with your fat transfer surgeon. Dr. Glasgold in NJ is an expert in fat transfer in your area if you desire a second opinion. Usually the fat that is present 6 months after fat transfer is permanent. Hopefully your lumps will go away by then. Good luck and be well.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.